advertisement
Question
Posted by: JOHN | 2012/02/08

BLOOD PRESSURE PILLS

HI DOC,
I HAVE BEEN PUT ON HIGH BLOOD PRESSURE PILLS WITH A BUILT IN WATER TABLET, I HAVE NOTICED I HAVE LOST MY APPETITE, SHOULD I BE CONCERNED AND WILL THIS SIDE EFFECT GO AWAY AS I CAN GO THE WHOLE DAY WITHOUT FOOD SOMETIMES.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

John

Consult your doctor for an examination, as it is possible that you might have a metabolic disease, like hyperthyroidism, causing the suppression of your appetite. Diuretics can however, suppress your appetite but it is still advisable to consult your doctor.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement